Title

Dynamics of a two-dimensional competitive system of rational difference equations with quadratic terms

Document Type

Article

Date of Original Version

12-26-2014

Abstract

We investigate global dynamics of the following systems of difference equations: (Formula presented.) where the parameters (Formula presented.) are positive numbers and the initial condition (Formula presented.) is an arbitrary nonnegative number and (Formula presented.) is a positive number. We show that this system has rich dynamics which depends on the part of a parametric space. We find precisely the basins of attraction of all attractors including the points at ∞. MSC: Primary 39A10; 39A30; secondary 37E99; 37D10.

Publication Title

Advances in Difference Equations

Volume

2014

Issue

1

Share

COinS